# SDR 96ZZZX2667

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Ws Xrs 74.869
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING UPPER SURFACE HAS CORROSION FORWARD OF CENTER SPAR AND XRS 74.869 (APPROXIMATELY).  REPAIRED RT WING UPPER SKIN AT APPROXIMATELY XRS 74.869 IAW DER 961ALE.005D-1.
